# SDR QR9R2025031100007

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9722
- Aircraft time: 4,570 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 3130012021200
- Part serial: 71850
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RADIO WILL NOT TRANSMIT OR RECEIVE. REMOVED AND REPLACED C-5000 CONTROL HEAD IAW BK117 C-2 COM/NAV MM. GROUND MOC COMPLETED OK.
